# SDR MASA200500969

- Difficulty date: November 28, 2005
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N400MJ
- Make and model: Cndair CL6002B19
- Aircraft serial: 7309
- Aircraft time: 11,685 hours, 10,744 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CEILING LEVEL EMERGENCY FLOODLIGHT INOPERATIVE.  MAINTENANCE RELAMPED THE LIGHT ASSEMBLY.
